EconPapers    
Economics at your fingertips  
 

Quasi Score is more Efficient than Corrected Score in a Polynomial Measurement Error Model

Sergiy Shklyar (), Hans Schneeweiss () and Alexander Kukush ()

Metrika: International Journal for Theoretical and Applied Statistics, 2007, vol. 65, issue 3, 275-295

Keywords: Quasi score; Corrected score; Polynomial model; Measurement errors; Efficiency; Structural methods; Functional methods (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-006-0076-5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:65:y:2007:i:3:p:275-295

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-006-0076-5

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:65:y:2007:i:3:p:275-295